Advertisement

Siberian Mathematical Journal

, Volume 32, Issue 2, pp 257–264 | Cite as

Interpolation by extremal quasiconformal Jordan curves

  • R. Kühnau
Article

Keywords

Jordan Curve 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    R. Kühnau, “Möglichst konforme Spiegelung an einer Jordankurve,”Jahresber. Deutsch. Math. Verein.,46, 90–109 (1988).Google Scholar
  2. 2.
    O. Teichmüller, “Extremale quasikonforme Abbildungen und quadratische Differentiale,”Abh. Preuss. Akad. Wiss. math-naturw. Kl., No. 22, 1–197 (1939/1940).Google Scholar
  3. 3.
    O. Teichmüller, “Bestimmung der extremalen quaiskonformen Abbildungen bei geschlossenen orientierten Riemannschen Flächen,”Abh. Preuss. Akad. Wiss. math.-naturw. Kl., No. 4/5, 1–42 (1943).Google Scholar
  4. 4.
    L. V. Ahlfors, “On quasi-conformal mappings,”J. Anal. Math.,3, 1–58 (1953/1954).Google Scholar
  5. 5.
    L. Bers, “Quasiconformal mappings and Teichmüller's theorem,” in:Analytic Functions, Princeton University Press (1960), pp. 89–120.Google Scholar
  6. 6.
    S. L. Krushkal', “On Teichmüller's theorem on extremal quasiconformal mappings,”Sib. Mat. Zh.,8, No. 2, 313–332 (1967).Google Scholar
  7. 7.
    W. Abikoff,The real-analytic theory of Teichmüller spaces (Lect. Notes Math., No. 820), Springer, Berlin (1980).Google Scholar
  8. 8.
    R. Kühnau, “Möglichst konforme Spiegelung an Jordanbögen und ein Faktorisierungssatz bei quasikonformen Abbildungen,”Ber. d. Math.-Statist. Sektion im Forschungszentr. Graz, No. 300 (1988).Google Scholar
  9. 9.
    O. Teichmüller, “Ein Verschiebungssatz der quasikonformen Abbildung,”Deutsche Math.,7, 336–343 (1944).Google Scholar
  10. 10.
    R. Kühnau, “Triangulierte Riemannsche Mannigfaltigkeiten mit ganz-linearen Bezugssubstitutionen und quasikonforme Abbildungen mit stückweise konstanter komplexer Dilatation,”Math. Nachr.,46, 243–261 (1970).Google Scholar
  11. 11.
    O. Lehto and K. I. Virtanen,Quasikonforme Abbildungen, Springer, Berlin (1965).Google Scholar

Copyright information

© Plenum Publishing Corporation 1991

Authors and Affiliations

  • R. Kühnau

There are no affiliations available

Personalised recommendations